Thursday, April 30, 2009

UGH...

I don't want this blog to be a downer...so I didn't post yesterday. I am feeling so funky from that stupid zoloft ( or really lack of it ). Good thing I know this won't last forever. It's almost like I've got tracers today. ( don't know what tracers are...ask ) NEVER NEVER NEVER again will I take that stuff. I feel like a whinner. UGH.. My knee cyst is giving me fits too. I guess in order for the cyst to go away, I need to have the tear fixed. DANG IT. I am so afraid that if I get the surgery I won't get back into the groove of walking. Plus there is the whole pain pill thing too. I have been doing so good. Every day WALKING. I feel like I need a good cry. That usually makes things better. Maybe I will watch a sad movie and cry about someone else's problems.

OK Whinning DONE! OVER AND OUT. I am eating so much better this week. I am not as hungry and my H2O intake is rockin! I am eating a good breakfast. Taking the time after my morning walk to fix something filling. Seems to be working.

Work is slowing down alittle. I feel better now that I am almost ready for the audit. Be prepared and ye shall not fear.....right? Right! I am going to my grandson's kindergarten graduation tonight. Watch for pics to be posted. I am going to look at another house too.

My daughter and the kids came to my house last night for dinner and park play. She and I had a miscommunication last night and we were waiting for each other at 2 differant places. Funny thing, we both thought something must have happened to each other. We left messages for each other, almost identical, that said "where are you", "you better not be dead at the side of the road". You know the drill. The mom freak out call. Anyway, we both had to laugh. We are so REALATED!

Going to take it easy today. Try to stay in the right frame of mind. Be grateful for all the wonderful blessings I enjoy, and try to kind to those around. It's harder then you might think, right? Or is that just me? I loved the post by Barefoot Pixie at thelastingchange.blogspot.com. She talks about wanting to live a more Christ centered life. AWESOME post. She tells a story that had me crying at 4:30 AM. Check it out.

Make it a great day

9 comments:

  1. Oh i was on zoloft for 2 years! I can relate.
    And i can also see why you'd be freaking about the knee, it would kill me if i couldn't walk. Well after my surgery i won't be able to walk too much for a week but that's not the same!

    ReplyDelete
  2. Regarding the zoloft withdrawal..."this too shall pass." I know it's a bitch right now, but you ARE strong and you WILL get through it. I weaned myself off of celexa and ativan (bitch times a million!) a few years ago and I remember the misery. Never again will I take those meds. Not worth it. Hugs to you, and hang in there!

    ReplyDelete
  3. I wonder if swimming would be easier on your knees? Do you have access to a pool like at the Y. Maybe you could get it in that way?

    I have been taking Sam-E for mood and have noticed that my mood seems a lot more balanced. I get the Nature Made brand from Walmart. It's kind of pricey but natural instead of a drug ;)

    ReplyDelete
  4. I had a *HARD* time getting off zoloft. My dr told me to reduce the dose by 25 mg every week....75 to 50 went without a hitch. 50 to 25 wasn't bad. Then I took 25 for a couple of weeks and then stopped....OMG. I was sooooo sick. It would be okay in the morning but then I would just be physically crippled in the afternoon. I couldn't do it. So I cut the pills in half and was taking 12.5ish mg a day for a week. Then tried to stop again. No dice. Then I cut the halves in half as best I could. I took those and was fine after a few days of mild illness. Then I went to every other day...then every 3rd day...and after a week of every 3rd day I quit again because I had gone on vacation and forgotten my pills. I was sick, but not so much that I couldn't function and by the time I got home from my trip I was feeling better. It took me much longer than I anticipated to get off it and it was tough and I never want to go through that again o I know how you feel. :( I hope things start to look up soon!

    ReplyDelete
  5. Hugs, it is so hard getting off this stuff. If you are doing the gradual reduction like fattykins says above, you may be able to get the medication in liquid form which is much easier to take smaller amounts of.

    If you are going cold turkey, then you will feel rough but for a shorter time.

    Hope you feel better soon!

    Hugs!

    ReplyDelete
  6. Thank you for commenting on my blog! You are right, that was sweet of my son to say. However, he also says things like "wow mom, you barely fit in that chair". kids- gotta love them.
    I saved your blog to my reading list and I look forward to reading about you!

    ReplyDelete
  7. (((((hugs))))))

    Life is ups and downs, and you shouldn't worry about being negative. It's all a part of life, and if you didn't have dips and share them, I wouldn't think of you as real.

    I'm sorry you're having troubles going off the meds. That stinks. I'm sorry about the cyst. Ugh. I am excited to see the kindergarten graduation pix, though!

    Take good care of yourself.

    ReplyDelete
  8. Hang in there.. My husband had a terrible time coming off zoloft.

    ReplyDelete

Tell me what you think!